Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Addicted to acodine. Taken several medicines to get deaddicted. No help. Studies affected. Suggestions?

sir iam also a 1st year mbbs student my probem is tha iam acodine addicted i have tried several medicine to live it v but ican leave it the medi ihave taken tha are clorodigipoxide, alprazolam 1mg 2time and many more medicine but when ifell pain again i have to take codine 2-3 bpttle/day pls advise me som medicine vy wich ibecome able to study my mbbs corce i really want your help my name awnish kumar from !mgm medical collage kishanganj bihar
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hallo Awnish. No medication exists that takes away addiction, many people attempt this and just end up swapping one addiction for another. You have to make the decision that you want to stop. If you are unable to go through withdrawal alone , seek professional help.
This is extremely important in your situation , not only for your studies, but should you succeed you will have access to drugs and may not be an addict in that situation.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor